Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Hello

4th day on accutane

Recommended Posts

Well I am on my 4th day of accutane... the first coupplpe of days I had headaches... but on the fourth day it seemed to have left... well my face looks pretty bad not so much with pimples but the dark marks left over. Well I will post any new change other then taht I think I will make a weekly log of my accutane course hopefully helping others... if thats ok with everyone... thank you.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×